# SDR UALA2011022100853

- Difficulty date: February 19, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 81,025 hours, 13,042 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Overserviced
- Location: Rt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG IDG EICAS, RTFL.  RIGHT IDG DRIVE LIGHT ILLUMINATED ON CLIMB. CREW REDUCED THE POWER ON THE RIGHT ENGINE AND THE DRIVE LIGHT WENT OUT. AT THIS TIME THE IDG IS NOT DISCONNECTED. FOUND IDG OVERSERVICED. REPLACED NR 2 ENG IDG. REPLACED NR 2 ENG IDG DRIVE OIL SEAL. RAN ENGINE AT HIGH POWER. SYS CHECKS GOOD. NO OIL LEAKS NOTED.
